Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A note on the generalized dumbbell problem


Author: Colette Anné
Journal: Proc. Amer. Math. Soc. 123 (1995), 2595-2599
MSC: Primary 58G18; Secondary 35J05, 35P15, 58G25
MathSciNet review: 1257096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note is devoted to the calculation of the asymptotics of the small eigenvalues and corresponding eigenfunctions for the Laplace operator with Neumann boundary conditions on a domain obtained by adding several thin channels between given bounded domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G18, 35J05, 35P15, 58G25

Retrieve articles in all journals with MSC: 58G18, 35J05, 35P15, 58G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1257096-5
PII: S 0002-9939(1995)1257096-5
Article copyright: © Copyright 1995 American Mathematical Society